Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A Mordell inequality for lattices over maximal orders

Author: Stephanie Vance
Journal: Trans. Amer. Math. Soc. 362 (2010), 3827-3839
MSC (2000): Primary 11H06, 11H31
Published electronically: February 24, 2010
MathSciNet review: 2601611
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove an analogue of Mordell's inequality for lattices in finite-dimensional complex or quaternionic Hermitian space that are modules over a maximal order in an imaginary quadratic number field or a totally definite rational quaternion algebra. This inequality implies that the $ 16$-dimensional Barnes-Wall lattice has optimal density among all $ 16$-dimensional lattices with Hurwitz structures.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 11H06, 11H31

Retrieve articles in all journals with MSC (2000): 11H06, 11H31

Additional Information

Stephanie Vance
Affiliation: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195
Address at time of publication: Department of Chemistry, Computer Science, and Mathematics, Adams State College, 208 Edgemont Boulevard, Alamosa, Colorado 81102

Received by editor(s): October 14, 2008
Published electronically: February 24, 2010
Additional Notes: The author was supported by an ARCS Foundation fellowship and a research assistantship funded by Microsoft Research
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society